# SDR RYNA201201240006

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- Aircraft time: 46,656 hours, 24,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: F30T12
- Condition: Discharged
- Location: Cabin
- Part time: 46,656 hours, 24,187 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE AND AFT EXIT OVERWING IDENTIFIER LIGHT INOPERATIVE.  REMOVED AND REPLACED B5-205 AND B5-208 BATTERY PACKS PER AMM 33-53-00.  OPERATIONAL CHECKED GOOD.
